Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A limit theorem for measurable random processes and its applications
HTML articles powered by AMS MathViewer

by L. Š. Grinblat PDF
Proc. Amer. Math. Soc. 61 (1976), 371-376 Request permission

Abstract:

Let the measurable random processes ${\xi _1}(t), \ldots ,{\xi _n}(t), \ldots$ and $\xi (t)$ be defined on $[0,\;1]$. There exists $C$ such that for all $n$ and $t$ we have $E|{\xi _n}(t){|^p} \leqslant C,\;p \geqslant 1$. The following assertion is valid: if for any finite set of points ${t_1}, \ldots ,{t_k} \subset [0,\;1]$ the joint distribution of ${\xi _n}({t_1}), \ldots ,{\xi _n}({t_k})$ converges to the joint distribution of $\xi ({t_1}), \ldots ,\xi ({t_k})$, and if $E|{\xi _n}(t){|^p} \to E|\xi (t){|^p}$ for all $t \in [0,\;1]$, then for any continuous functional $f$ on ${L_p}[0,\;1]$ the distribution of $f({\xi _n}(t))$ converges to the distribution of $f(\xi (t))$. This statement immediately implies the convergence of distributions in some limit theorems for the sums of independent random variables (for example, in one of the theorems of P. Erdös and M. Kac) and in some statistical criteria (for example, in the ${\omega ^2}$-criterion of Cramér and von Mises).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B10
  • Retrieve articles in all journals with MSC: 60B10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 371-376
  • MSC: Primary 60B10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0423450-2
  • MathSciNet review: 0423450